# SDR CA060206011

- Difficulty date: May 23, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,427 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Condition: Seized
- Location: Nr 6 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS AIRBORNE FOR APPROXIMATELY 10 MINUTES WHEN ENGINE OIL TEMPERATURE OBSERVED HIGHER THAN USUAL. ENGINE SEEMED TO RUN ROUGH, AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT. UPON INSPECTION FOUND NR 6 CYLINDER IN AN ALMOST SEIZED CONDITION. RINGS WERE SEIZED TO PISTON. CYLINDER ASSEMBLY REMOVED FROM SERVICE AND NEW ASSEMBLY INSTALLED. GROUND RUNS COMPLETED NO FURTHER FAULTS NOTED. (TC NR 20060206011)
